# SDR AU980845

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cam
- Part number: 2752543001
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR CENTERING CAM CRACKED AROUND BOTH ROLLER MOUNTING LUGS.  PART TOTAL CYCLES:  5,781.
